# SDR LR7A2024051203418

- Difficulty date: May 12, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,584 hours, 9,989 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS243311
- Condition: False Indication
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

DURING SCHEDULED FLIGHT NLG INDICATED IN-TRANSIT AFTER GEAR RETRACTION. VISUALLY VERIFIED GEAR UP. DUMPED FUEL IAW QRH TO OBTAIN LANDING WEIGHT. NO EMERGENCY DELCARED.  / JACKED AIRCRAFT, RAN NLG THROUGH 8 CYCLES, CLEANED UPLOCK SWITCH. NLG OPERATES NORMALLY. / REF: SMP581 32-40
